# SDR CALA2024031400730

- Difficulty date: March 10, 2024
- Submitted: March 14, 2024
- Operation: Air carrier
- Aircraft: N417UA
- Make and model: Airbus A320-232
- Aircraft serial: 483
- Aircraft time: 91,832 hours, 36,355 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 2079102AB
- Part serial: 0154607
- Condition: Faulty
- Location: Cabin Pressure
- Part time: 766,490 hours, 729,275 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

SYS 2 FAULT DISPLAYED ON UPPER ECAM SCREEN. - CAB PR HAS HISTORY,  APPLY MEL UNLOCKING FOR DEFERRAL DEACTIVATED SYS 2 PER AMM 21-31-00-040-006 DEFERRED PER MEL OK TO APPLY MEL 2131B FOR CAB SYS PR 2 FAULT LAST LEG REPORT SHOWS FAULT CODE "PRESSURE CONT 2 (61)". REPLACED CPC 2 PER TSM REFERENCE: 21-31-00-810-806-A. PERFORMED OPERATIONAL CHECK. TEST OKAY. REF. AMM TASK 21-31-00-710-002-A. NO FAULTS SHOWING ON ECAM. MEL CLEARED. PLACARD REMOVED. PARTS USED: 1615206,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1615206 SN OFF 4485 IPC REFERENCE # 21-31-34-01B.
